meak Posted January 23, 2013 Report Share Posted January 23, 2013 Hi, I've been reading this thread/forum for a while and needed some advice. I took something called magnesium aor brand vitamin K, it has potassium, citrate, and taurine. I felt like I was on some kind of upper, though. My anxiety disorder got way worse and I slept for two hours after feeling so hyperactive. I am waiting on "Magnesium taurate" cardiovascular research in the mail that my dad is shipping to me since I am in canada. What would have made me panic, though? I am good at controlling my anxiety disorder/having attacks and haven't had one in over 6 months but this...stuff, it made me feel like I did before even doing therapy. I can feel happy and not anxious but it's still there. I think I am very magnesium deficient, I have all of the symptoms, especially very bad pms. My anxiety gets worse right around pms and I do have estrogen dominance which does deplete magnesium so I've read. Taking natural progesterone which isn't really helping but am not going to give up on it. Anyway, is taurate, taurine? Was it what caused me to panic or was it potassium and taurine? Thank you for any help!!!! Link to comment Share on other sites More sharing options...
Create an account or sign in to comment
You need to be a member in order to leave a comment
Create an account
Sign up for a new account in our community. It's easy!Register a new account
Already have an account? Sign in here.Sign In Now